Arkansas, 2021

Hail and Damaging Winds in Arkansas, April 7 to 10, 2021

April 7 to 10, 2021 · NWS LZK · 33 events in 15 counties and zones

Strong to severe storms moved across the state on April 7th and again on April 9th and 10th associated with the passage two cold fronts. Large hail and damaging winds were the main impacts noted.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$200,000
Crop damage
None recorded
Events
33

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LZK wrote it up.

Strong to severe storms moved across the state on April 7th and again on April 9th and 10th associated with the passage two cold fronts. Large hail and damaging winds were the main impacts noted.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before the first event at Apr 7, 1:07 PM CST, 28 minutes earlier.

Area forecast discussion, Apr 7, 1:07 PM CST, 28 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
207 PM CDT Wed Apr 7 2021

.SHORT TERM...Today Through Friday

A tornado watch has been issued for the entire forecast area until
1AM Thurs morning.

METSAT/radar showing a N-S oriented line of storms along a cold
front, currently located along the OK/AR border early this
afternoon.

Strong to severe thunderstorms will continue to develop along and
ahead of the cold front through late this evening. The primary
concerns with these storms will be damaging winds between 60 to 80
mph, large hail greater than one inch, with the possibility of a few
tornadoes.

A 500mb low over KS/OK will shift NNE this afternoon/evening and
move into MO over the next 24 hrs, with upper level forcing for
ascent above AR through late this evening. Strong southerly flow
will continue to carry warmer air and moisture into the region ahead
of the front, with dew points in the 60s and highs into the 70s this
afternoon.

The latest mescoanalyses and our 18Z special upper air sounding
indicate increased instability (MUCAPE 1077 J/kg) from this
morning's 90 J/kg. Bulk shear values are between 40 and 55 kts this
afternoon and radar data is showing obvious tilting along the line
of storms moving into W AR. SRH values above 200 m2/s2 support the
development of supercells along this line of storms, capable of
producing large hail, damaging winds, and tornadoes this afternoon
through this evening.

After this front exits the eastern portion of the state late this
evening dry conditions are forecast through Friday. By Friday
morning, rain chances will return over the southern portions of the
state as a warm front approaches from the SW. Showers and
thunderstorms will then expand into all but the NE portions of the
state by Friday afternoon as the warm front advances northward.
Showers and storms will expand over the rest of the state late
Friday and into the long term period as a cold front approaches
from the west.

&&

.LONG TERM...Friday Night Through Wednesday

Arkansas will continue to be under a fairly active pattern during
the extended term. Things start off with a cold front pushing thru
the area, with a series of upper lows spinning over the upper
Midwest and Great Lakes region. All of this should make for a fairly
soggy Saturday.

By Sunday high pressure should settle into the state, but a
secondary front will quickly follow on Monday, bringing rain chances
once again.

Model solutions start to diverge quite a bit by midweek. The GFS
wants to develop a trof over the west coast, with some ridging over
the Great Plains by midweek. The ECMWF has a trof over the central
portion of the country instead, and other models are split between
these solutions. With low confidence levels in the forecast, I have
opted to broadbrush low POPs after Monday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     47  72  52  78 /  60  10  10  20
Camden AR         51  80  55  81 /  30  10  20  40
Harrison AR       45  68  50  77 /  10  10  10  20
Hot Springs AR    48  77  53  78 /  10  10  10  40
Little Rock   AR  49  75  53  79 /  40  10  10  30
Monticello AR     53  78  56  80 /  80  10  20  30
Mount Ida AR      48  76  53  78 /  10  10  10  40
Mountain Home AR  45  69  50  79 /  20  10  10  20
Newport AR        48  71  49  78 /  80  10  10  20
Pine Bluff AR     51  76  54  79 /  70  10  20  30
Russellville AR   46  74  51  79 /  10  10  10  30
Searcy AR         47  74  49  79 /  60  10  10  20
Stuttgart AR      50  75  53  79 /  70  10  10  20
&&

.LZK Watches/Warnings/Advisories...NONE.
&&

Short Term...SHELTON / Long Term...53
Hazardous weather outlook, Apr 7, 12:23 PM CST, 1 hour 12 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Little Rock AR
123 PM CDT Wed Apr 7 2021

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-081000-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
123 PM CDT Wed Apr 7 2021

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...This afternoon and Tonight

Strong southerly winds of 10-15 knots and gusts of 20+ knots will
be noted across the state ahead of an advancing cold front.
Boaters and lake/river goers should take precautions if they are
anticipating to be on the water this afternoon.

The cold front will move through the region this afternoon into
early evening with widespread showers and thunderstorms expected.
Strong to severe thunderstorms are likely over western and
central Arkansas this afternoon with the line of storm reaching
eastern Arkansas early this evening. Large hail, strong winds and
even a few tornadoes will be possible especially in the late
afternoon through early evening hours.

Locally heavy rainfall could be seen as well with widespread
accumulations of up to one inch and locally greater amounts
possible...which may result in an isolated flash flooding threat.

.DAYS TWO THROUGH SEVEN...Thursday Through Tuesday

No hazardous weather is expected through the forecast period.

.Spotter Information Statement...

Spotter Activation May Be Needed

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

In the hours before

Special weather statement, Apr 7, 12:42 PM CST, 53 minutes before
Special Weather Statement
National Weather Service Little Rock AR
142 PM CDT Wed Apr 7 2021

ARZ030-037-071930-
Scott AR-Logan AR-
142 PM CDT Wed Apr 7 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LOGAN AND NORTHERN
SCOTT COUNTIES UNTIL 230 PM CDT...

At 141 PM CDT, Doppler radar was tracking a strong thunderstorm over
Echo, or 13 miles north of Waldron, moving northeast at 45 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Booneville...                     Mansfield...
Magazine...                       Echo...
Barber...                         Lucas...
Chismville...                     Sugar Grove...
Carolan...                        Grayson...
Glendale in Logan County...       Ione...
Elm Park...                       Liberty...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 800 PM CDT for western
Arkansas.

LAT...LON 3495 9433 3496 9427 3497 9423 3506 9423
      3506 9425 3510 9414 3514 9414 3514 9403
      3523 9403 3523 9392 3527 9392 3530 9384
      3504 9371 3494 9434
TIME...MOT...LOC 1841Z 244DEG 37KT 3508 9418

Cooper
Special weather statement, Apr 7, 12:47 PM CST, 48 minutes before
Special Weather Statement
National Weather Service Little Rock AR
147 PM CDT Wed Apr 7 2021

ARZ012-021-071930-
Johnson AR-Newton AR-
147 PM CDT Wed Apr 7 2021

...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON AND SOUTHWESTERN NEWTON
COUNTIES UNTIL 230 PM CDT...

At 147 PM CDT, Doppler radar was tracking a strong thunderstorm near
Woodland, or 8 miles northwest of Clarksville, moving northeast at 50
mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Clarksville...                    Hartman...
Dillen...                         Woodland...
Hinkle...                         Devils Knob...
Hoyt...                           Walnut...
Rosetta...                        Upper Buffalo Wilderness Area...
Coal Hill...                      Catalpa...
Fort Douglas...                   Fallsville...
Swain...                          Haw Creek Falls Campground...
Union City...                     Oark...
Hunt...                           Nail...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 800 PM CDT for western,
central and north central Arkansas.

LAT...LON 3576 9307 3573 9312 3573 9316 3569 9317
      3538 9361 3539 9364 3541 9366 3538 9369
      3538 9371 3558 9370 3577 9356 3577 9352
      3582 9352 3593 9343
TIME...MOT...LOC 1847Z 221DEG 42KT 3552 9361

DTC
Special weather statement, Apr 7, 12:57 PM CST, 38 minutes before
Special Weather Statement
National Weather Service Little Rock AR
157 PM CDT Wed Apr 7 2021

ARZ037-071945-
Scott AR-
157 PM CDT Wed Apr 7 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SCOTT COUNTY UNTIL 245 PM
CDT...

At 157 PM CDT, Doppler radar was tracking a strong thunderstorm near
Oliver, or near Waldron, moving northeast at 30 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Waldron...                        Beauchamp...
Cardiff...                        Oliver...
Morgan Springs...                 Cauthron...
Needmore...                       Winfield...
Hon...                            Parks...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 800 PM CDT for western
Arkansas.

LAT...LON 3494 9434 3503 9398 3502 9392 3480 9386
      3478 9440
TIME...MOT...LOC 1857Z 242DEG 27KT 3490 9421

DTC
Special weather statement, Apr 7, 1:02 PM CST, 33 minutes before
Special Weather Statement
National Weather Service Little Rock AR
202 PM CDT Wed Apr 7 2021

ARZ062-063-066>068-071945-
Bradley AR-Cleveland AR-Calhoun AR-Dallas AR-Ouachita AR-
202 PM CDT Wed Apr 7 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BRADLEY...SOUTH
CENTRAL CLEVELAND...CALHOUN...SOUTHEASTERN DALLAS AND CENTRAL
OUACHITA COUNTIES UNTIL 245 PM CDT...

At 201 PM CDT, Doppler radar was tracking a strong thunderstorm near
Stephens, or 11 miles southwest of Camden, moving northeast at 45
mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Camden...                         Fordyce...
Hampton...                        Bearden...
Stephens...                       Thornton...
Cullendale...                     Ellisville...
Harlow...                         Highland Industrial Park...
Poison Springs State Park...      East Camden...
Tinsman...                        Delhi...
Harmony Grove...                  Frenchport...
Elliot...                         Fairview in Ouachita County...
Locust Bayou...                   Warner...

A Tornado Watch remains in effect until 800 PM CDT for southeastern
and southwestern Arkansas.

LAT...LON 3338 9304 3351 9312 3397 9246 3363 9219
      3337 9295
TIME...MOT...LOC 1901Z 234DEG 41KT 3347 9299

Goudsward
Special weather statement, Apr 7, 1:34 PM CST, 1 minute before
Special Weather Statement
National Weather Service Little Rock AR
234 PM CDT Wed Apr 7 2021

ARZ034-045>047-072015-
Monroe AR-Lonoke AR-Prairie AR-Woodruff AR-
234 PM CDT Wed Apr 7 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WOODRUFF...CENTRAL
PRAIRIE...EAST CENTRAL LONOKE AND NORTHWESTERN MONROE COUNTIES UNTIL
315 PM CDT...

At 234 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hazen, moving northeast at 50 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Brinkley...                       Des Arc...
Hazen...                          De Valls Bluff...
Carlisle...                       Fredonia...
Hunter...                         Barrettsville...
Prairie Center...                 Hallsville...
Cotton Plant...                   Fargo...
Becton...                         Screeton...
Sand Hill...                      Penrose...
Brasfield...                      Childers...
Dagmar WMA...                     Little Dixie...

A Tornado Watch remains in effect until 800 PM CDT for central and
eastern Arkansas.

LAT...LON 3500 9115 3491 9115 3491 9112 3490 9112
      3468 9165 3483 9176 3522 9106 3519 9104
      3500 9104
TIME...MOT...LOC 1934Z 238DEG 42KT 3480 9163

Goudsward

The radar

The Little Rock radar (KLZK), 61 km away, was scanning. The volume nearest the first event began at 19:35 UTC.

Open the radar archive at this moment

Event by event

18 thunderstorm wind, 14 hail, 1 lightning. Local standard time, as filed.

Hail, Cleburne

When
April 7, 1:35 PM CST
Where
Cleburne County, 0.56 mi E of Quitman
Measured
1 in hail
Reported by
Public
Coordinates
35.380, -92.210

Quarter sized hail was observed on Wesley Chapel Road.

Hail, Cleburne

When
April 7, 1:35 PM CST
Where
Cleburne County, 0.56 mi E of Quitman
Measured
1.5 in hail
Reported by
Social Media
Coordinates
35.380, -92.210

Ping pong ball sized hail was observed near Quitman.

Hail, Pulaski

When
April 7, 1:41 PM CST
Where
Pulaski County, 0.57 mi W of Pulaski
Measured
1 in hail
Reported by
Social Media
Coordinates
34.750, -92.330

Quarter inch hail was observed.

Hail, Pulaski

When
April 7, 1:45 PM CST
Where
Pulaski County, 1.14 mi E of Douglasville
Measured
0.75 in hail
Reported by
Social Media
Coordinates
34.720, -92.350

Penny sized hail was observed in Little Rock.

Hail, Pulaski

When
April 7, 1:47 PM CST
Where
Pulaski County, 0.89 mi SE of Levy
Measured
1 in hail
Reported by
Social Media
Coordinates
34.790, -92.260

Quarter sized hail was noted in North Little Rock.

Hail, Pulaski

When
April 7, 1:55 PM CST
Where
Pulaski County, 0.89 mi SE of Levy
Measured
0.88 in hail
Reported by
Public
Coordinates
34.790, -92.260

Nickel sized hail was observed near Levy.

Thunderstorm Wind, Pope

When
April 7, 2:45 PM CST
Where
Pope County, 0.22 mi SE of Moreland
Measured
61 kt (70 mph) estimated gust
Reported by
Emergency Manager
Coordinates
35.368, -92.997

Powerlines were blown down and a roof was blown off a chicken house. Several trees were snapped.

Thunderstorm Wind, Van Buren

When
April 7, 4:16 PM CST
Where
Van Buren County, 1.12 mi E of Clinton
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
35.580, -92.450

An empty semi truck was blown over on Highway 65B in Clinton with damage to at least one building in the same area. NWS storm survey concluded damage was caused by straight-line winds.

Hail, Logan

When
April 9, 12:37 PM CST
Where
Logan County, 1.49 mi SSE of Kalamazoo
Measured
1 in hail
Reported by
Social Media
Coordinates
35.350, -93.710

Quarter sized hail was noted near Kalamazoo.

Hail, Boone

When
April 9, 1:50 PM CST
Where
Boone County, 1.67 mi W of Prosperity
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
36.330, -93.230

Quarter sized hail was observed north and east of Alpena.

Hail, Ouachita

When
April 9, 1:50 PM CST
Where
Ouachita County, 2.3 mi E of Good Hope
Measured
1 in hail
Reported by
Park/Forest Service
Coordinates
33.630, -93.010

Quarter inch hail was observed south of Chidester.

Thunderstorm Wind, Ouachita

When
April 9, 2:12 PM CST
Where
Ouachita County, 2.4 mi WNW of Camden
Measured
52 kt (60 mph) estimated gust
Reported by
Social Media
Coordinates
33.590, -92.870

A large tree was blown down.

Thunderstorm Wind, Ouachita

When
April 9, 2:12 PM CST
Where
Ouachita County, 0.9 mi SE of Camden Arpt
Measured
52 kt (60 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
33.610, -92.760

A tree was blown down onto a house in East Camden.

Thunderstorm Wind, Ouachita

When
April 9, 2:12 PM CST
Where
Ouachita County, Camden
Measured
70 kt (81 mph) estimated gust
Reported by
Broadcast Media
Coordinates
33.580, -92.830

Trees were downed on several homes, an apartment building, and a vehicle from Camden to East Camden.

Hail, Baxter

When
April 9, 2:17 PM CST
Where
Baxter County, 2.23 mi E of Whiteville
Measured
2.75 in hail
Reported by
Social Media
Coordinates
36.320, -92.440

Baseball sized hail was noted near Colfax.

Thunderstorm Wind, Baxter

When
April 9, 2:17 PM CST
Where
Baxter County, 0.56 mi E of Gassville
Measured
56 kt (64 mph) estimated gust
Reported by
Trained Spotter
Coordinates
36.280, -92.490

A carport was overturned in addition to downed trees and powerlines.

Thunderstorm Wind, Baxter

When
April 9, 2:19 PM CST
Where
Baxter County, 2.76 mi N of Mountain Home
Measured
53 kt (61 mph) measured gust
Reported by
Social Media
Coordinates
36.370, -92.380

A personal weather station recorded a 61 MPH wind gust.

Thunderstorm Wind, Calhoun

When
April 9, 2:22 PM CST
Where
Calhoun County, Locust Bayou
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
33.550, -92.670

Multiple power poles were blown down.

Thunderstorm Wind, Calhoun

When
April 9, 2:31 PM CST
Where
Calhoun County, 2.76 mi S of Woodberry
Measured
56 kt (64 mph) estimated gust
Reported by
Social Media
Coordinates
33.540, -92.520

A tree was uprooted by strong thunderstorm wind gusts and landed on a house.

Thunderstorm Wind, Fulton

When
April 9, 2:57 PM CST
Where
Fulton County, 3.4 mi WNW of Mammoth Spg
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
36.490, -91.540

A tree was blown down in Mammoth Spring.

Hail, Fulton

When
April 9, 2:57 PM CST
Where
Fulton County, 3.4 mi WSW of Mammoth Spg
Measured
1 in hail
Reported by
Social Media
Coordinates
36.470, -91.540

Quarter sized hail was observed near Mammoth Spring.

Thunderstorm Wind, Fulton

When
April 9, 3:02 PM CST
Where
Fulton County, 3.4 mi WNW of Mammoth Spg
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
36.490, -91.540

A tree was blown down in Mammoth Spring.

Thunderstorm Wind, Bradley

When
April 9, 3:07 PM CST
Where
Bradley County, 0.58 mi E of Hermitage
Measured
65 kt (75 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.450, -92.170

Trees were blown down in Hermitage. A school in Hermitage sustained roof damage.

Hail, Cleveland

When
April 9, 3:20 PM CST
Where
Cleveland County, 1.8 mi NW of Rye
Measured
1 in hail
Reported by
Social Media
Coordinates
33.750, -92.000

Quarter sized hail was observed in Rye.

Thunderstorm Wind, Desha

When
April 9, 3:53 PM CST
Where
Desha County, 0.57 mi W of Dumas
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.880, -91.490

A tree was blown down in Dumas.

Thunderstorm Wind, Desha

When
April 9, 3:57 PM CST
Where
Desha County, 0.58 mi E of Mc Gehee
Measured
56 kt (64 mph) estimated gust
Reported by
Law Enforcement
Coordinates
33.630, -91.390

Trees and powerlines were blown down across the county.

Hail, Pope

When
April 9, 10:05 PM CST
Where
Pope County, 2.25 mi E of Dover
Measured
1 in hail
Reported by
Social Media
Coordinates
35.400, -93.080

Quarter inch hail was measured near Dover.

Thunderstorm Wind, Ouachita

When
April 9, 11:45 PM CST
Where
Ouachita County, 1.34 mi WSW of Camden
Measured
50 kt (58 mph) measured gust
Reported by
AWOS
Coordinates
33.570, -92.850

The AWOS station in Camden measured a 58 MPH wind gust.

Thunderstorm Wind, Ouachita

When
April 9, 11:55 PM CST
Where
Ouachita County, 0.9 mi SE of Camden Arpt
Measured
56 kt (64 mph) estimated gust
Reported by
Social Media
Coordinates
33.610, -92.760

A tree was blown down on a house in East Camden.

Thunderstorm Wind, Ouachita

When
April 9, 11:55 PM CST
Where
Ouachita County, 0.69 mi S of Camden
Measured
52 kt (60 mph) estimated gust
Reported by
Social Media
Coordinates
33.570, -92.830

Another tree was blown down on a house in East Camden.

Hail, Hot Spring

When
April 9, 11:58 PM CST
Where
Hot Spring County, 0.69 mi S of Rockport
Measured
1 in hail
Reported by
Public
Coordinates
34.370, -92.820

Quarter sized hail was observed in Malvern.

Lightning, Lonoke

When
April 10, 12:10 AM CST
Where
Lonoke County, 0.69 mi N of England
Property damage
$200,000
Reported by
Law Enforcement
Coordinates
34.560, -91.970

Lightning struck a house setting it on fire. The home was a total loss.

Thunderstorm Wind, Bradley

When
April 10, 12:20 AM CST
Where
Bradley County, 0.58 mi E of Hermitage
Measured
56 kt (64 mph) estimated gust
Reported by
Social Media
Coordinates
33.450, -92.170

Additional straight-line wind damage occurred to the Hermitage School.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Lightning
A lightning strike that killed, injured or caused damage.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Arkansas in 2021Every state in 2021This day in weather historyWarnings in Arkansas, April 2021

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 950078, 950082, 950079, 950080, 950081, 950083, 950084, 950086, 950087, 950088, 950090, 950091, 950092, 958529, 950093, 950094, 950095, 950096, 950097, 950099, 950100, 950115, 950102, 950103, 950104, 950106, 950107, 950109, 950110, 950116, 950111, 950113, 950114.